# SDR UIEA2017082201525

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,918 hours, 9,504 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP AFTER BLOCK OUT, SWITCHED TO STANDBY IAW QRH.  ACCOMPLISHED AMM 21-31-00/501 CABIN PRESSURE CTL TEST & 21-51-00/601 PACK INSPECTION, TESTED OK.  CONTROLLER BITE RESET,  NO FAULTS.
